# SDR IXXA0500085S

- Difficulty date: November 11, 2004
- Submitted: October 12, 2005
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 94,312 hours, 30,453 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Rt Wing
- Part time: 94,312 hours, 30,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C CHECK INSPECTION, FOUND RT WING OUTBOARD L/E INTERIM REPAIR AT STA XFS 710.000.  ACCOMPLISHED MAJOR REPAIR BY REMOVING EXISTING REPAIR AND THE DAMAGED AREA.  PERFORMED NDT INSPECTION. FABRICATED EXTERNAL DOULBER AND FILLER IN ACCORDANCE WITH FAA FORM 8110-3 NR 04589, SEMAN DWG EO 3788, DC8 SRM 51-1-21, 51-3-0, 51-1-20D.  CLEANED, TREATED AND PRIMED AREA + FILLER + DOUBLER INTERNAL PART IN ACCORDANCE WITH DC9 SRM 51-1-8B.  APPLIED PRC SEALANT TO FAYING SURFACES IAW DC8 SRM 51-1-11 INSTALLED FILLER + DOUBLER WITH NEW FASTENERS IAW DWG SEMON EO 3788, DC8 SRM 51-1-20D AND DC8 SRM 51-3-0 DC8 SRM 51-1-21.
